# SDR DALA2017051904113

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL FRAME SURROUND AT O/B FWD UP STOP FITTING FRAME IS CRACKED AROUND UP STOP. REMOVED AND REPLACED LT MLG DOOR FORWARD UP STOP SUPPORT CHANNEL IAW DWG 149N7551 REV G AND SRM 51-40-02 PARA 7(D). PERFORMED OPS CHECK OF PROX SENSOR S10076 IAW AMM 32-61-02-7002-040 STEP G(20 OPS CHECK OK ADJUSTED LT MAIN GEAR DOOR FWD STOP IAW AMM 32-12-00-825-113 STEP E(11)A, B, & C.
